# SDR SWIA2021072159636

- Difficulty date: May 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 3L CRACKED AFT OF FS 379.00     (C-CHECK RO 7/18/2021)    REMOVED AND REPAIRED STR 3L AFT OF FS379 REF DWG 601R31016, REV-D, DWG 601R31522 REV-R, CRJ200 SRM 53-00-03, REO 601R-53-21-3453, REV--, DATED 2021-05-31. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH 51-900-1003-SKY
